Advertisement

Archiv der Mathematik

, Volume 80, Issue 2, pp 151–164 | Cite as

Embedding of non-commutative L p -spaces: p < 1

  • F. A. Sukochev
  • Q. Xu
Original paper

Abstract.

If \( ({\cal N},\tau) \) is a finite von Neumann algebra and if \( ({\cal M},\nu) \) is an infinite von Neumann algebra, then \( L_{p}({\cal M},\nu) \) does not Banach embed in \( L_{p}({\cal N},\tau) \) for all \( p\in (0,1) \). We also characterize subspaces of \( L_{p}({\cal N},\tau),\ 0< p <1 \) containing a copy of l p .

Mathematics Subject Classification (2000): 46B20. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2003

Authors and Affiliations

  • F. A. Sukochev
    • 1
  • Q. Xu
    • 2
  1. 1.Department of Mathematics and Statistics, School of Informatics and Engineering, The Flinders University of South Australia, Bedford Park, 5042, SA, Australia, e-mail: sukochev@infoeng.flinders.edu.auAU
  2. 2.Laboratoire de Mathématiques, Université de Franche-Comté, Route de Gray, F-25030 Besançon, Cedex, France, e-mail: qx@math.univ-fcomte.frFR

Personalised recommendations